Articles written in Pramana – Journal of Physics
Volume 37 Issue 1 July 1991 pp 83-91
We study discrete nonlinear maps in which the control parameter is itself “modulated” by another discrete nonlinear map. We show that for a certain class of such maps, which includes for example the logistic map, the periodicity of the modulated signal is either one, independent of the periodicity of the modulating signal, or its periodicity is an integral multiple of the periodicity of the modulating signal or it is chaotic.
Volume 96, 2022
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode